# SDR AALA201912099007

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 0953
- Aircraft time: 72,111 hours, 27,829 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: IN DECENT INTO IAH, FUEL RT OUTER TANK DID NOT TRANSFER FROM OUTER TO INNER TANK. GOT A LOW FUEL WARNING IN RIGHT TANK. LANDED WITH 1240 POUNDS OF FUEL IN LEFT OUTER TANK. C/W OPERATIONAL TEST OF MAIN TRANSFER SYSTEM IAW AMM 28-26-00. OPS CHK GOOD.
